RUS  ENG
Полная версия
ЖУРНАЛЫ // Compositio Mathematica // Архив

Compositio Math., 2018, том 154, выпуск 7, страницы 1362–1406 (Mi cm4)

Эта публикация цитируется в 29 статьях

Derived categories of Gushel–Mukai varieties

Alexander Kuznetsovabc, Alexander Perryd

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str., Moscow 119991, Russia
b Interdisciplinary Scientific Center J.-V. Poncelet (CNRS UMI 2615), Moscow, Russia
c National Research University, Higher School of Economics, Russian Federation
d Department of Mathematics, Columbia University, New York, NY 10027, USA

Язык публикации: английский

DOI: 10.1112/S0010437X18007091



Реферативные базы данных:


© МИАН, 2025